# SDR CA100121009

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 15 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2100 · Air Conditioning System
- Part: Counterbalance
- Condition: Separated
- Location: Rat
- Part time: 22 hours
- Component: Ram Air Turbine, Hamstd
- Component part number: GL45611017
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) A SCREW SHEARED AND A COUNTER BALANCE WEIGHT FLEW OFF THE TURBINE WHILE TESTING IN FLIGHT. THE FLIGHT CREW DID NOT NOTICE THE FAILURE. UPON RETURN, AN INSP PRIOR STOWAGE OF TURBINE REVEALED THE MISSING WEIGHT. AFTER THAT FACT, AN INSP WAS CARRIED OUT ON THE REMAINDER OF THE SITES ACFT WITH NO FURTHER WEIGHTS MISSING. THE INCIDENT WAS DEEMED ISOLATED, THE TUBINE REPLACED AND THE ACFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT. (TC 20100121009)
